Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

PCOD, dark patches on face, obimet sr 500mg taken, no regularity in periods, Surgery only permanent solution?

Hi doctor, i am having Pcod , my weight is 59kg, height is 162cm. i am not obese , but there are slight dark patches on my face. I am taking Obimet *SR 500mg , for the past few months. But i am still not getting regular periods. Is there any use if i continue the same? i have tried many other medicines ( Diane-35, Meprate etc) previously. When i take medications , everything is fine, once i stop tablets, it will not respond,and no periods. Is surgery of punging down the cysts from the ovary , a permanent solution for pcod? Please reply. Thanks.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi good morg mam pcod is major cause of irregular periods. My advice for you will be just be with your gyn regularly be on his treatment and there are treatment through laproscopy to get read to your pcod peemanently just consult your dr and get one usg done of pelvice before visiting him. Bye and take care.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor